Please use this identifier to cite or link to this item: http://pandora.lib.unipi.gr/jspui/handle/unipi/1507
Title: Berth allocation in a container port: using a continuous location space approach
Authors: 
Keywords: Berth allocation
Terminal management
Container transportation
Cargo handling
Heuristic
Mathematical programming
Issue Date: 2005
Publisher: Elsevier Ltd.
Citation: Transportation Research Part B: Methodological, Volume 39, Issue 3, March 2005, Pages 199–221
URI: http://pandora.lib.unipi.gr/jspui/handle/unipi/1507
ISSN: 0191-2615
URLs: http://www.sciencedirect.com/science/article/pii/S0191261504000505
Appears in Collections:Δημοσιεύσεις σε Περιοδικά

Files in This Item:
There are no files associated with this item.


Items in CRIS are protected by copyright, with all rights reserved, unless otherwise indicated.